# SDR 95ZZZW575

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 214664
- Condition: Failed
- Location: Mlg
- Part time: 9,829 hours
- Stage of operation: TX
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

FLT 3074 - MCO-MIA - THE LEFT BRAKES WERE GRABBING EXCESSIVELY DURING TAXI OUT.  RETURNED TO THE GATE WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 AND NR 2 BRAKE ASSEMBLIES.  ALSO, REMOVED AND REPLACED ALL THREE HYDRAULIC FILTERS AS A PRECAUTION.  (W)
